EconPapers    
Economics at your fingertips  
 

The permanent income hypothesis in an underdeveloped economy

Gurcharan S. Laumas and Prem S. Laumas

Journal of Development Economics, 1976, vol. 3, issue 3, 289-297

Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-3878(76)90054-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:3:y:1976:i:3:p:289-297

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:deveco:v:3:y:1976:i:3:p:289-297